Tylenol 500mg for adults should be used to temporarily reduce fever and relieve minor aches and pains such as headaches, muscular aches and more.
Each film-coated tablet contains 500mg of paracetamol and can be a safe and effective pain relief option when used as directed.
Do not take more than the recommended amount
Do not use this drug if you:
1) Had an allergic reaction to paracetamol.
2) Have suffered from asthma after using this drug, its components, or any other antipyretic analgesics.
Adults and children over 12 years of age:
- Take 1 to 2 tablets every 4 – 6 hours while symptoms last
- Swallow whole – do not crush, chew or dissolve
- Do not take more than 8 tablets in 24 hours
Not recommended for children below 12 years of age.
Do not take this medicine with alcohol.
Do not take with other paracetamol/acetaminophen containing medicines.
See a doctor if symptoms do not improve.
Temporarily relieves minor aches and pains due to:
- Pain due to colds
- Muscular pain
- Sprain pain
- Joint pain
- Menstrual cramps
Ask a doctor, dentist or pharmacist if you are/have:
1) Liver disease or history of liver disease.
2) Kidney disorder or history of kidney disorder.
3) A history of allergic reactions to painkillers.
4) Taking warfarin or similar medicines to thin the blood.
5) Underweight or malnourished.
6) Drink alcohol regularly.
7) Pregnant or breast-feeding.
Stop taking this medicine and tell your doctor immediately if:
1) You experience allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat, or face.
2) You experience any skin rash or reaction.
Symptoms of serious skin reactions may include skin reddening, rash, blisters, and separation of the upper surface of the skin from the lower layers. These serious skin reactions are rare, but can occur even if you have taken this medicine in the past without any problems.
3) You have previously experienced breathing problems with aspirin or non-steroidal anti-inflammatory medicines, and experience a similar reaction with this product.
4) You experience nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
5) You experience unexplained bruising or bleeding.
6) You experience mouth ulcers.
Other cautions for usage:
If you have a severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include:
1) Deep, rapid, difficult breathing.
2) Feeling sick (nausea), being sick (vomiting).
3) Loss of appetite.
Contact a doctor immediately if you get a combination of these symptoms.
If you have had a serious skin reaction with this medicine, do not take it or any products containing paracetamol or acetaminophen again. Doing so could cause you to have another serious skin reaction.
Overdose: If you take more of the medicine than you should, seek medical advice immediately even if you feel well because of the risk of liver failure.
- Store at or below temperatures of 30⁰C
- Do not store in a different container to avoid misuse and deterioration.
- Use within the expiry date indicated on the outer packaging.
- Take the tablet immediately after removing from the blister pack.
- Keep out of reach of children.
Where to Buy